# SDR ASAA2024033048734

- Difficulty date: March 30, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 59,116 hours, 17,692 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L2 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. CLOSING TORQUE FOUND TO BE WITHIN LIMITS IAW 52-13-00.
